 @article{alvarez_fonseca_sousa_stampa_2025, title={New vector norms, seminorms and exact solutions as a benchmark for the steady-state convection-diffusion equation}, volume={97}, ISSN={0001-3765}, url={https://doi.org/10.1590/0001-3765202520241417}, DOI={10.1590/0001-3765202520241417}, number={4}, journal={Anais da Academia Brasileira de Ciências}, publisher={Academia Brasileira de Ciências}, author={ALVAREZ, GUSTAVO B. and FONSECA, JÉSSICA M. DA and SOUSA, PATRÍCIA A.P. DE and STAMPA, CLEYTON S.}, year={2025}, pages={e20241417} }